S u n s h i n e (0405) wrote in periodlog,
S u n s h i n e
0405
periodlog

Early period on Ortho Tricyclen?

Hey girls. I'm new here & have some questions.

I woke up this morning with bad cramps & just went to the bathroom & realized I am bleeding. I feel like I'm starting my period, but I would be about two weeks early. I recently started back up on B.C. (Ortho Tricyclen, This is my first month back on it.) But is it normal to have this early of a period?

I've never spotted before, But it sure as hell feels like I'm starting again. I just lost my insurance, because I quit my job, so I have to go to planned parenthood to get B.C. So if I started, is it okay if I miss some pills, being that it's Sunday & I really don't want to go there when I'm bleeding?

I just don't get it. I'm trying to get my hormones back to normal, since they are really out of whack. So do I have to start a new pack or what? I'm so confused.



Sorry for all of the questions. I'm just really confused. Thanks for any help. :)
  • Post a new comment

    Error

    default userpic
  • 4 comments
breakthrough bleeding (bleeding while you're taking the active pills) is common in the first three months of taking a pill. it could go away or it's likely that the bleeding could keep going, but skipping pills isn't the way to deal with it properly. if the bleeding is heavy, i would say go to planned parenthood as soon as you can, tell them you're having heavy bleeding, and they will most likely give you a different pill. if it's not very heavy, and you can stand to wait it out, give it until the end of this pack and see whether it continues. if it's really bothersome, just go to planned parenthood and talk to someone there about what's going on.

i would not advise you to stop taking the pills, though. it won't make you stop bleeding right away, and could just confuse your body even more. get to PP or keep taking the pills correctly and see if it evens out. you might want to check out vaginapagina and birthcontrol also, if you haven't already.
Thanks for responding. What I meant about missing the pills, was, I thought if I was on schedule I would start my next thing of pills around the same time as my next period. So I wasn't sure if I was going to have to quit these pills & start on the next batch.

I feel so stupid that I have no clue what to do. I used b.c. for like 7 years & never had this happen. I had read somewhere where it said not to use tampons when you are break through bleeding. I've had to use some today because I am bleeding heavy. I'm so confused! It feels like my period, because my cramps are horrible. Can you get cramps too if you are bleeding? Sorry for the stupid questions!
your start time of pills doesn't depend on whether you're bleeding, it depends on whether you finish the pack and take all the pills correctly. don't try to start a new pack or stop taking any pills.

there's no reason not to use a tampon if you are bleeding. don't worry. yes, it's the same kind of bleeding as if you were having a period, so you can have cramps at the same time.

try to stop freaking out, and either finish out the pack and go on to the next one as directed (that means, take a pill every day until they are gone, regardless of whether you're bleeding), or go back to PP to talk to someone about it.

did you start taking them the first day of your last period and/or the first sunday after you got the last period? if you started at some time other than one of those, it could have gotten you sufficiently out of whack to cause the irregular bleeding. but it could just be because that's the way your body is reacting to the pill right now.
I started taking them on a Tuesday. That was the first day of my last period, so I had 24 hours to take my first pill.

Thank you for all of the help. I appreciate it! :)